Ferrous Fumarate

Ferrous fumarate is an iron supplement used to treat iron-deficiency anemia. This medicine is taken orally and treats anemia by making more hemoglobin.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why is my stomach making a lot of loud noises?

Query: Hi doctor, My stomach makes a lot of loud noises even though I am not hungry. I have anemia and when I started to take Ferrous sulfate, my stomach noises begin again. I remember that eventually, I started to feel pain along with it. So my doctor adviced me to stop taking the medicine for a month un...  Read Full »


Dr. A V Hussain Shihaz

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Some people do have rumbling noise in the tummy. Is there any associated nausea or vomiting or abdominal distension? Have you lost weight? How is your appetite? You have not mentioned the reason for your taking Ferrous fumarate? What was the cause of your anemia? Was thes...  Read Full »

Shall I take Zincofer to improve ferritin?

Query: Hi doctor, I am a 21 year old female. My Hb level is 13, whereas my ferritin level is 14. What shall I do to improve my ferritin? Also, I feel fatigue, mood swings and hair fall. Please suggest me some supplements? I have been suggested with Zincofer. Will that tablet cause any side effect? Will my...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: It is still early stage of iron deficiency anemia. Hemoglobin is normal, however, ferritin is low. Yes, Zincofer can be taken. However, any Ferrous fumarate supplements or iron supplements can be taken. For better absorption...  Read Full »

My wife's fitness certificate was put on hold due to low hemoglobin. Can she travel abroad?

Query: Hello doctor, My wife went for a master health checkup. Her fitness certificate was put on hold due to low hemoglobin and other blood test parameters. Her hemoglobin was 8 g/dL, ESR was 25, hematocrit was 26.8, MCV was 62.3, MCH was 18.8, MCHC was 30.0, and RDW was 21.4 %. Can you please chec...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. I have gone through the reports (attachment removed to protect patient identity). Your wife has microcytic hypochromic anemia. The common causes of microcytic hypochromic anemia are iron-deficiency anemia, sideroblastic anemia, thalassemia minor, and anemia of chronic ...  Read Full »

From the reports, kindly tell me if I need to take any supplements.

Query: Hi doctor, I feel very tired in the evenings. So, I got a medical checkup done, and I need to understand if everything is fine. Do I need to take any supplements? If yes, kindly tell me the names of the medicines. I am attaching my reports, and I am currently taking tablet Losar H and Stamlo for hy...  Read Full »


Dr. Medhun Kumar

General Practitioner, General Surgeon

Answer: Hi, Welcome to icliniq.com. I have gone through your history, general condition, and your investigation reports (attachment removed to protect patient identity). I will need few additional information like, since when do you have your symptoms? When did you start taking the hypertension medicines?...  Read Full »

What treatment should I get according to my blood smear report?

Query: Hi doctor, My blood smear result showed RBC - microcytic normochromic with anisocytosis and poikilocytosis, WBC - normal with neutrophilic predominance. What treatment should I get?  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: At this age, microcytic hypochromic anemia is often due to iron deficiency. Neutrophils could be increased due to stress or mild infection. There is nothing to worry, it is probably resolved and reducing as you have no fever....  Read Full »

Please go through my wife's reports and advise on her health condition.

Query: Hi doctor, My wife has been suffering from cold and bad throat for the past 11 days. Since then, she also has a low fever of 99 degrees Fahrenheit and it subsides during night. The doctor suggested her Augmentin 625 mg, but now her fingertips in the left hand has been swollen. As per laboratory tes...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your attached report (attachment removed to protect patient identity), my opinion is as follows: The hemoglobin is mildly low and red blood cells look microcytic hypochromic. She has mild iron deficiency anemia. Her WBC count is mildly high and increased neutrop...  Read Full »

What can cause knee pain with swelling?

Query: Hi doctor, I am 27 years old. I have knee pain in both the legs and it is paining alternatively for the past 1.5 years. Pain starts with swelling around the knee and stay for three to four hours and the pain will be at least once in one to two months. I feel like pinching with needle in the feet. I ...  Read Full »


Dr. Senduran N

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have noted your complaints and also gone through the reports carefully (attachment removed to protect patient identity). You seem to have a preceding streptococcal A infection. I would like to know if you had any history of skin or throat infection left untreated or ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.